my 9 month baby had loosemotions and vomiting.doctor has prescribed nutrolin b syrup and gramogyl syrup,5 ml each twice a day for 7 days.which medicine is for loosemotions and which is antibiotic?doc also asked to stop milk for him.does these medicines cause lactose intolerance?
This is intestine infection. Nutrolin B is to support gut flora via lacto bacillus. Gramogyl is antibiotic for infection.
These medicines do not give lactose intolerance, but milk increases the gut flora disturbances, so it is advised to avoid at present, instead I recommend to add fresh curd for diet to support probiotic content.
Hope I have answered your query. Let me know if I can assist you further.
Regards, Dr. Bhagyesh V. Patel
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]